Welcome, Guest. Please login or register.
April 14, 2024, 01:22:53 am

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55125
  • Total Topics: 4851
  • Online Today: 52
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 38
Total: 38

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Danger of not taking Harvoni at the same time everyday  (Read 6313 times)

0 Members and 1 Guest are viewing this topic.

Offline untreated

  • Member
  • Posts: 19
Danger of not taking Harvoni at the same time everyday
« on: December 13, 2017, 05:57:40 am »
Hi there,

I have been taking harvoni generics for the past seven weeks. Very tired. It is my busy season so i have been all over the place. I find when i am rested and just doing mental work i am fine, but as soon as i exert myself physically, everything crashes. Unfortunately one of my job consists of hosting events for up to 100 people. it is very high energy.

As i have no doctor guiding me through this i have been doing everything (with advise from this forum) on my own. I have however NOT been taking my pill at exactly  the same time every day. I have been taking it around about an hour in the difference each day. eg. if i took it at 8.30 yesterday i would make sure i took it between 8.30-9.30 today. Now the first 4 weeks i was very strict on this but in the last three, my schedule has been crazy and with the fatigue an brain fog it has fluctuated. one day i was 1hr 20mins off...i think. now that i have just got my self back on a rhythm of 9 o'clock pills, but am scared i my have damaged my chances.......

I think iread somewhere that gilead says you can have a 2-3 hour variance in time......can someone calm my nerves with an answer......one of those panicky days. Thanks
d
« Last Edit: December 13, 2017, 05:59:47 am by untreated »

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: Danger of not taking Harvoni at the same time everyday
« Reply #1 on: December 13, 2017, 01:38:01 pm »
untreated, if 1 hr 20 mins is the most you've been off, you should be totally fine. People who started by taking Harvoni in the morning but found it fatigued them (or started by taking it in the evening but found it energized them too much to sleep) gradually adjusted their schedules (with their doctors' approval) by more than that much per day.

Gnatty
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

Offline andrew j

  • Member
  • Posts: 477
Re: Danger of not taking Harvoni at the same time everyday
« Reply #2 on: December 13, 2017, 09:06:21 pm »
Yes.

If anything, your approach has probably created even greater potency!

I know that panicky feeling when you realise you've forgotten a dose.
I was late by a similar amount one time.

It's interesting what you say about being able to do head work - but to find physical exertion more challenging.
I found Harvoni to be like that, too.
(Your side-effects otherwise appear perfectly normal to me).

If I remember correctly - you are able to see your Dr if you are concerned about anything?

Best of luck with the rest of Tx!

A.



« Last Edit: December 14, 2017, 12:52:27 am by andrew j »

Offline untreated

  • Member
  • Posts: 19
Re: Danger of not taking Harvoni at the same time everyday
« Reply #3 on: December 14, 2017, 07:35:27 am »
Thanks for the advise. I have calmed myself down but gotten a dose of the flu. Ah well. two months into treatment. so fingers crossed.

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.